# SDR 96UAL900148

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: MR32033
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETURNED TO JFK DUE TO A FORWARD CARGO DOOR WARNING LIGHT.  SUPPLEMENTAL DATA UPDATE:  SENSORS S214 AND S215 WERE DIRTY AND OUT OF ADJUSTMENT.  CLEANED AND ADJUSTED SENSORS AND REPLACED PSEU DRIVER CARD (A3).  ALL INDICATIONS NORMAL AFTER BITE CHECK.
